MathSciNet Relay Station
MathSciNet bibliographic data
MR251412 (40 #4641) 41.30 (42.00)
Holdeman, Jonas T., Jr. A method for the approximation of functions defined by formal series expansions in orthogonal polynomials. Math. Comp. 23 1969 275–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement